advertisement
Question
Posted by: Jenny | 2012-08-14

Multi-vitamins

Hi,

I started taking Multi-Vitamins and I''m really tired, more so than usual. Is this normal? I find this always happens when i start taking multi-vitamins, regardless of the brand.

Thanks.

Kind regards,
Jenny

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jenny

You can replace the multivitamins with a diet rich in greens, fruits and nuts.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jenny | 2012-08-15

Thank you!

Reply to Jenny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement